# SDR SWAA2022091545447

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 277-294; RBL 1; WL 208. / [01] REMOVED CRACKED INTERCOSTAL AT STA 277-294 RBL 1 WL 208 IAW 51-40-02-0G-0.;[02] REMOVED CRACKED INTERCOSTAL AT STA 277-294 RBL 1 WL 208 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 277-294 RBL 1 WL 208 IAW 51-40-05-0G-0. AND BOEING DWG 141A5400 ID:0020 REV:-.OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION ITEMS 2 AND 3.;[05] INSTALLED NEW INTERCOSTAL AT STA 277-294 RBL 1 WL 208 IAW SRM 51-40-02-0G-0. AND BOEING DWG 141A5400 ID:0020 REV:-.;[06] VERIFIED CORRECTIVE ACTION ITEM 5;[07] VERIFIED MEASUREMENT TABLE; FAULT COMPLETE.
